Panadol Extra Advance Tablets
Panadol Extra Advance tablets utilise Optizorb Technology allowing the tablets to dissolve quickly and be absorbed more rapidly than traditional paracetamol.
Panadol Extra Advance gives the patient up to 37% more pain relief compared to traditional paracetamol tablets whilst still being gentle on the stomach. Panadol extra is effective for headache, backache, sore throat, rheumatic pain, fever, aches and pains associated with colds and flu, migraine, toothache and period pain. Always read the label. Use as directed. Contains Paracetamol 500mg and Caffeine 65mg.